# SDR USAA0205

- Difficulty date: February 15, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 44,573 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND SIX .5 INCH CRACKS BL 0 LONGITUDINAL FLOORBEAM WEB LOWER FASTENERS STATION 707 TO 715.  REPAIRED NEW SECTION PER TR 57-10-05.  (M)
